# SDR AALA20161130016

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 53,444 hours, 26,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 16960
- Condition: Discharged
- Location: Cabin
- Part time: 26,056 hours, 12,227 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  FIRST CLASS EMERGENCY LIGHTS CAME ON AT SHUTDOWN AND ARE NOW FULLY DISCHARGED.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
